Application of the modified differential transform method to fractional oscillators

Abu-Gurra S., Ertürk V. S., Momani S.

KYBERNETES, vol.40, no.5-6, pp.751-761, 2011 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 40 Issue: 5-6
  • Publication Date: 2011
  • Doi Number: 10.1108/03684921111142296
  • Journal Name: KYBERNETES
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.751-761
  • Keywords: Cybernetics, Approximation theory, Laplace transforms, EQUATIONS, SYSTEM
  • Ondokuz Mayıs University Affiliated: Yes


Purpose - The purpose of this paper is to find a semi-analytic solution to the fractional oscillator equations. In this paper, the authors apply the modified differential transform method to find approximate analytical solutions to fractional oscillators.